# SDR COMA0010394

- Difficulty date: November 10, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 21,193 hours, 22,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 12035891001
- Condition: Cracked
- Location: Fuselage
- Part time: 21,193 hours, 22,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION 232-01Z THE FUSELAGE SKIN SUPPORT AT FRAME 13A, STRINGER 14R WAS FOUND TO BE CRACKED.  THE DAMAGED PART WAS REPAIRED I/A/W EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT NR 3653-IR, 11-7-00.
